| Model Number |
FIBERTAK DISPOSABLES STRAIGHT KIT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that the rigid drill from an ar-3638ds knotless fibertak disposable kit broke inside the patient.The fragments were not retrieved, and the case continued using another ar-3638ds knotless fibertak disposable kit from a different lot number.This was discovered during a bankart repair procedure on (b)(6) 2023.The case was not delayed, and the patient suffered no negative effects on or after the surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to excessive force/friction during use or insertion.